On a conjecture concerning minus parts in the style of Gross

Volume 132 / 2008

C. Greither, Radan Kučera Acta Arithmetica 132 (2008), 1-48 MSC: Primary 11R20. DOI: 10.4064/aa132-1-1

Authors

  • C. GreitherInstitut für theoretische Informatik und Mathematik
    Fakultät für Informatik
    Universität der Bundeswehr München
    85577 Neubiberg, Germany
    e-mail
  • Radan KučeraPřírodovědecká fakulta
    Masarykova univerzita
    Janáčkovo nám. 2a
    602 00 Brno, Czech Republic
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image